I too feel SERIOUS pain after Lumbar Surgery, S1, L4, & L5 HELP !
Greetings All ~ Thanks for listening too, in advance. 7 Months ago, I underwent Spinal Fusion after 2 years of LOTS of pain and moments, where I had to get on all 4's to get relief from such sharp pains. This was all on the left side of my body. And I began having a different kind of pain on my right buttock moving down the side of my leg and then from my knee, to my toes. I can only stand about 15 minutes before the pain begins. It has gotten my worse and I do nothing anymore but sit on my behind and watch TV, I just came back to using my puter, gosh 1st time in a long time. The fushion surgery did heel my left side but there is no answer as why I am having pain so bad on the right side ! The Surgeon ordered a $3500 MRI with contrast, new year, new expense for Insurance, SIGH! Anyway, my Surgean, which I called after 1 week, because I still had not heard from him. He called from "OR", so without my report in his hands, and told he, "what he had done, worked, I was fushing fine. I now have the report myself, CD and written report. He said, I would probably have some type of chronic pain but I could see him for $325.00 and we could talk again. This is where I am today. I need to mention too, I go to Georgia Pain Managment, for my meds and in 2 years, he has given me 14 shots in my back and refuses anymore. I have 2 Beautiful Grandchildren, I want to return to be a Hairstylist, (35 tears) I worked had to get all my wonderful clients and do a few on the side, but I can't return to a Salon, I simply have too much pain. I am 54 today, and I have no life. I raise (4) Maltese Pup Dogs, my Babies, and I am married, although, we haven't had a marriage, for my lack of energy and my pain. I felt and feel CRAZY at times with the pain and the looks I get, from Docs., Pharamicies, Insurance Folks, Uggggggggg, watching my every pill, so I have to count my pills so I have enough for next month's refil ! REAL panic at times and trust me after all this time, it's not that I am getting HIGH on taking them, this is REAL pain, even though I at times feel totally CRAZY !!!
Thanks for listening ! Any suggestions, I would so appreciate !!
I go by Jan !